# SDR CA970114013

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 07600129
- Condition: Broken
- Location: Rudder Pedal Lt
- Part time: 3,992 hours
- Component: Cessna, 07600129
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXIING THE RUDDER BAR BROKE AT THE OUTBOARD PEDAL ATTACH REINFORCEMENT. SE 72-36 MOD. FOUND AND INCORPORATED.
